MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Model Number SOFTECI+22.5
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Toxic Anterior Segment Syndrome (TASS) (4469); Unspecified Eye / Vision Problem (4471)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.The device remains implanted and the patient symptoms resolved.Lenstec can also confirm that there have never been any confirmed lens-related cases of clouding, discoloration or opacification of our hema lenses.There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.A supplemental report will be submitted once a medical monitor assessment is complete.
 
Event or Problem Description
Lenstec received an email stating " the surface of softec i crystal appears similar to ground glass, with a layer of white material attached.After implantation of the crystal, the patient appears inflammation, and the inflammation is severe.Two or three days after the operation, the white material attached to the crystal surface disappeared, and the inflammation remained.The phemomenon of crystal has appeared many times".
 
Event or Problem Description
Lenstec received an email stating " the surface of softec i crystal appears similar to ground glass, with a layer of white material attached.After implantation of the crystal, the patient appears inflammation, and the inflammation is severe.Two or three days after the operation, the white material attached to the crystal surface disappeared, and the inflammation remained.The phenomenon of crystal has appeared many times".
 
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.The device remains implanted and the patient symptoms resolved.Lenstec can also confirm that there have never been any confirmed lens-related cases of clouding, discoloration or opacification of our hema lenses.There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key11388720
Report Number9613160-2021-00002
Device Sequence Number3847461
Product Code HQL
UDI-Device Identifier00844369029544
UDI-Public00844369029544
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model NumberSOFTECI+22.5
Device Catalogue NumberSOFTEC I
Device Lot NumberSB09492
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1